Research papers

J. Kinnunen, R. Korte, J. L. Lehrbäck and A. V. Vähäkangas, A maximal function approach to two-measure Poincaré inequalities (2018).
J. Kinnunen, P. Lehtelä, P. Lindqvist and M. Parviainen, Supercaloric functions for the porous medium equation (2018).
J. Kinnunen, J. L. Lehrbäck, A. V. Vähäkangas and X. Zhong, Maximal function estimates and self-improving results for Poincaré inequalities, Manuscripta Math. (to appear).
J. Kinnunen and O. Saari, Parabolic weighted norm inequalities for partial differential equations, Anal. PDE 9 (2016), 1711-1736.
L. Berkovits, J. Kinnunen and J.M. Martell, Oscillation estimates, self-improving results and good-lambda inequalities, J. Funct. Anal. 270 (2016), 3559-3590.
H. Hakkarainen, J. Kinnunen, P. Lahti and P. Lehtelä, Relaxation and integral representation for functionals of linear growth on metric measure spaces, Anal. Geom. Metr. Spaces 4 (2016), 288-313.
J. Kinnunen, P. Lindqvist and T. Lukkari, Perron's method for the porous medium equation, J. European Math. Soc. 18 (2016), 2953-2969.
J. Kinnunen and P. Lindqvist, Unbounded supersolutions of some quasilinear parabolic equations: a dichotomy, Nonlinear Anal. 131 (2016), 229-242.
J. Kinnunen and O. Saari, On weights satisfying parabolic Muckenhoupt conditions, Nonlinear Anal. 131 (2016), 289-299.
T. Heikkinen, J. Kinnunen, J. Korvenpää and H. Tuominen, Regularity of the local fractional maximal function, Ark. Mat. 53 (2015), 127-154.
H. Hakkarainen, J. Kinnunen and P. Lahti, Regularity of minimizers of the area functional in metric spaces, Adv. Calc. Var. 8 (2015), 55-68.
J. Kinnunen, R. Korte, N. Marola and N. Shanmugalingam, A characterization of BMO self-maps of a metric measure space, Collect. Math. 66 (2015), 405-421.
B. Bojarski, J. Kinnunen and T. Zurcher, Higher order Sobolev-type spaces on the real line, J. Funct.Spaces, 2014 Articles ID 261565, 13 pp.
Y. Fujishima, J. Habermann, J. Kinnunen and M. Masson, Stability for parabolic quasiminimizers, Potential Anal. 41 (2014), 983-1004.
J. Kinnunen, R. Korte, N. Shanmugalingam and H. Tuominen, Pointwise properties of functions of bounded variation in metric spaces, Rev. Math. Complut. 27 (2014), 41-67
J. Kinnunen and M. Masson, Parabolic comparison principle and quasiminimizers in metric measure spaces, Proc. Amer. Math. Soc. (2014), 621-632.
T. Heikkinen, J. Kinnunen, J. Nuutinen and H. Tuominen, Mapping properties of the discrete fractional maximal operator in metric measure spaces, Kyoto J. Math. 53 (2013), 693-712.
J. Kinnunen, R. Korte, A. Lorent and N. Shanmugalingam, Regularity of sets with quasiminimal boundary surfaces in metric spaces, J. Geom. Anal. 23 (2013), 1607-1640.
J. Kinnunen, T. Lukkari and M. Parviainen, Local approximation of superharmonic and superparabolic functions in nonlinear potential theory, J. Fixed Point Theory Appl. 13 (2013), 291-307.
J. Kinnunen, R. Korte, T. Kuusi and M. Parviainen, Nonlinear parabolic capacity and polar sets of superparabolic functions, Math. Ann. 355 (2013), 1349-1381.
J. Kinnunen, N. Marola, M. Miranda and F. Paronetto, Harnack's inequality for parabolic De Giorgi classes in metric spaces, Adv. Differential Equations 17 (2012), 801-832.
J. Kinnunen, R. Korte, N. Shanmugalingam and H. Tuominen, A characterization of Newtonian functions with zero boundary values, Calc. Var. Partial Differential Equations 43 (2012), 507-528.
D. Aalto and J. Kinnunen, The discrete maximal operator in metric spaces, J. Anal. Math. 111 (2010), 369-390.
J. Kinnunen, Regularity properties of discrete maximal operators in metric spaces , RIMS Kokyuroku 1823, 107-127, Stochastic Processes and Statistical Phenomena behind PDEs, Research Institute of Mathematical Sciences, Kyoto University, 2013.
J. Kinnunen, R. Korte, N. Shanmugalingam and H. Tuominen, The De Giorgi measure and an obstacle problem related to minimal surfaces in metric spaces, J. Math. Pures Appl. 93 (2010), 599-622.
H. Hakkarainen and J. Kinnunen, The BV-capacity in metric spaces, Manuscripta Math. 132 (2010), 51-73.
J. Kinnunen, T. Lukkari and M. Parviainen, An existence result for superparabolic functions, J. Funct. Anal. 258 (2010), 713-728.
J. Kinnunen and R. Korte, Characterizations for Hardy's inequalities, Around the Research of Vladimir Maz'ya, International Mathematical Series, Vol 11 Laptev Ari (Ed.), 239-254, 2010.
J. Kinnunen, Regularity for a doubly nonlinear parabolic equation, RIMS Kokyuroku 1842, 40-60, Geomteric Aspects of Partial Differential Equations, Research Institute of Mathematical Sciences, Kyoto University, 2013.
J. Kinnunen and M. Parviainen, Stability for degenerate parabolic equations, Adv. Calc. Var. 3 (2010), 29-48.
M. Ekonen, J. Kinnunen, N. Marola and C. Sbordone, On Beckenbach-Rado type integral inequalities, Ricerche Mat. 58 (2009), 43-61.
D. Aalto and J. Kinnunen, Maximal functions in Sobolev spaces, Sobolev Spaces in Mathematics I, International Mathematical Series, Vol. 8 Maz'ya, Vladimir (Ed.), 25-68, Springer, 2008.
J. Kinnunen and R. Korte, Characterizations of Sobolev inequalities on metric spaces, J. Math. Anal. Appl. 344 (2008), 1093-1104. arXiv:0709.1097v1.
J. Kinnunen, R. Korte, N. Shanmugalingam and H. Tuominen, Lebesgue points and capacities via boxing inequality in metric spaces, Indiana Univ. Math. J. 57 (2008), 401-430.
J. Kinnunen and P. Lindqvist, Definition and properties of supersolutions to the porous medium equation, J. reine angew. Math. 618 (2008), 135-168.
J. Kinnunen, On the definition and properties of superparabolic functions, RIMS Kokyuroku 1553, 33-43, Potential Theory and Related Fields, Research Institute of Mathematical Sciences, Kyoto University, 2007.
J. Kinnunen and H. Tuominen, Pointwise behaviour of Sobolev functions whose gradient is integrable to power one, Math. Z. 257 (2007), 613-630.
J. Kinnunen and T. Kuusi, Local behaviour of solutions of doubly nonlinear parabolic equations, Math. Ann. 337 (2007), 705-528.
J. Kinnunen and P. Lindqvist, Pointwise behaviour of semicontinuous supersolutions to a quasilinear parabolic equation, Ann. Mat. Pura Appl. (4) 185 (2006), 411-435.
J. Kinnunen and N. Shanmugalingam, Polar sets on metric spacesTrans. Amer. Math. Soc. 358 (2006), 11-37.
J. Kinnunen and P. Lindqvist, Summability of semicontinuous supersolutions to a quasilinear parabolic equation, Ann Sc. Norm. Super. Pisa Cl. Sci. (5) 4 (2005), 59-78.
P. Harjulehto and J. Kinnunen, Differentiation bases for Sobolev functions on metric spaces, Publ. Mat. 48 (2004), 381-395.
J. Kinnunen and E. Saksman, Regularity of the fractional maximal function, Bull. London Math. Soc. 35 (2003), 529-535.
J. Kinnunen and J.L. Lewis, Very weak solutions of parabolic systems of p-Laplacian type, Ark. Mat. 40 (2002), 105-132.
J. Kinnunen and V. Latvala, Lebesgue points for Sobolev functions on metric spaces, Revista Mat. Iberoamericana 18 (2002), 105-132.
J. Kinnunen, Minimal, maximal and reverse Hölder inequalities, Papers on Analysis: A volume dedicated to Olli Martio on the occasion of his 60th birthday, Report, Univ. Jyväskylä 83 (2001), 225-247.
J. Kinnunen and N. Shanmugalingam, Regularity of quasi-minimizers on metric spaces, Manuscripta Math. 105 (2001), 401-423.
J. Kinnunen and J.L. Lewis, Higher integrability for parabolic systems of p-Laplacian type, Duke Math. J. 102 (2000), 253-271.
J. Kinnunen and O. Martio, Choquet property for the Sobolev capacity in metric spaces, Proceedings on Analysis and Geometry (Novosibirsk Akademgorodok, 1999), 285-290, Izdat. Ross. Akad. Nauk Sib. Otd. Inst. Mat., Novosibirsk, 2000.
J. Kinnunen and S. Zhou, A local estimate for nonlinear equations with discontinuous coefficients, Comm. Partial Differential Equations 24 (1999), 2043-2068.
P. Hajlasz and J. Kinnunen, Hölder quasicontinuity of Sobolev functions on metric spaces, Revista Mat. Iberoamericana 14 (1998), 601-622.
J. Kinnunen and P. Lindqvist, The derivative of the maximal function, J. reine angew. Math. 503 (1998), 161-167.
J. Kinnunen and O. Martio, Hardy's inequalities for Sobolev functions, Math. Research Letters, 4 (1997), 489-500.
J. Kinnunen, The Hardy-Littlewood maximal function of a Sobolev function, Israel J. Math., 100 (1997), 117-124.